# SDR CALA2012092600627

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 37,750 hours, 12,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 63856
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS 8 THRU 12 INOPERATIVE.  FOUND FAULTY BATTERY CHARGER AT POSITION M1676.  R & R BATTERY CHARGER REF MM 33-51-06.  OPS CHECKED NORMAL.
